Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v38.i11.10
pages 1-13

Algorithm of Determination of Stabilizing and Antistabilizing Solutions of the Discrete Algebraic Riccati Equation

Vladimir B. Larin
S.P. Timoshenko Institute of Mechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

SINOPSIS

The algorithms, which make it possible to find simultaneously both stabilizing and antistabilizing solutions of the discrete algebraic Riccati equation are presented. These algorithms are connected with consideration of matrix pencils, which can be associated with the discrete algebraic Riccati equation.


Articles with similar content:

Chaotic Continuous Processes and Their interval Characteristics
Journal of Automation and Information Sciences, Vol.36, 2004, issue 6
Mikhail M. Lychak
Use of the Microscopic Properties of a Substance for a Thermodynamic Analysis of Thermal Processes
Heat Transfer Research, Vol.39, 2008, issue 8
A. G. Vikulov
Minimax Estimation of Solutions of Neumann Boundary-Value Problems for Elliptical Equations in Uncertainty Conditions
Journal of Automation and Information Sciences, Vol.33, 2001, issue 10
Yuriy K. Podlipenko, Alexander G. Nakonechnyi, Alex. Kovalyuk
The Emergence and Formation of the Theory of Optimal Set Partitioning for Sets of the n Dimensional Euclidean Space. Theory and Application
Journal of Automation and Information Sciences, Vol.50, 2018, issue 9
Elena M. Kiseleva
Pattern equation method based on Wilcox representation
ICHMT DIGITAL LIBRARY ONLINE, Vol.14, 2007, issue
A. G. Kyurkchan, N. I. Smirnova